Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Itching and dark formation on penis shaft after homosexual intercourse. Problem?

hi i m 29 years old male. i m a bisexual person.a month before i had a sex with one of my friend by using condom. he sucked my shaft of the penis (and not the head) , sucked my scrotum and between my thighs. After 1 week i got itching and dark formation between my thighs and on my shaft of my penis. then a small group of blisters on my foreskin . A year back i got chlamydia and it got treated and cured. i din t sucked or did any sexual activity at other person. only he sucked my penis with condom and other part.even i din t not give any kiss also.what could be the problem. is that would be a yeast infection or any other STD diseases.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi..looks like an std...better show to a dermatologist for proper diagnosis and management...

Dr. Ashish Verma
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor